11/18 (Sat.) Cybersecurity (Host: Julia Ho)

回覆文章
JuliaHo
Member
文章: 37
註冊時間: 週三 10月 21, 2020 9:05 am

11/18 (Sat.) Cybersecurity (Host: Julia Ho)

文章 JuliaHo »

11/18 (Sat.) Cybersecurity (Host: Julia Ho)

Let’s talk about cybersecurity!

https://charitydigital.org.uk/topics/to ... tacks-9327

https://www.youtube.com/watch?v=wFP8LIYiamQ
Session 1

1. How can we recognize and avoid social media scams, fake profiles, and malicious links?

2. What steps can we take to create and manage strong and unique passwords for our online accounts? How can we create strong passwords or use alternative authentication methods like biometrics to secure our mobile devices?

3. What are the ethical and legal considerations regarding mobile device tracking, surveillance, and the use of location data by app providers?

4. What are the risks associated with using our iPhone, Google, FB or LINE accounts to sign up for various apps and services?


Session 2

1. What are the risks and benefits of using public Wi-Fi networks, and how can we safeguard our data when connecting to these networks?

2. How can we protect our personal and financial information when conducting online transactions and shopping?

3. What are the risks associated with oversharing on social media, and how can we maintain our privacy while still enjoying social networking?

4. How do emerging technologies like artificial intelligence impact online cybersecurity, both in terms of threats and defenses?


Agenda:
4:00 ~ 4:10pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:10 ~ 4:15pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:15 ~ 4:50pm Discussion Session (35 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 4:10pm – 6:30pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely for two times. After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1500 lifetime membership fee, or NT$1000 for students.
Luis Ko
YOYO member
文章: 976
註冊時間: 週三 6月 06, 2007 10:18 pm

Re: 11/18 (Sat.) Cybersecurity (Host: Julia Ho)

文章 Luis Ko »

i might be a cynic and, a sceptic as well but, i'm definitely not a bad person!!
回覆文章